# SDR CALA2018031900942

- Difficulty date: March 16, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 89,225 hours, 12,235 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 74231
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN EMERGENCY LIGHT CAPACITY TEST,  FOUND THE EMERGENCY LIGHT FOR ZONE A,   RUN TIME & LIGHT 15 MINUTES. EMERGENCY BATTERY PACK WAS REPLACED,  A NEW BATTERY PACK TESTED AND FOUND NORMAL IAW AMM 33-51-06-960-802, REV 82.
